Alberto Griggio ; Thi Thieu Hoa Le ; Roberto Sebastiani - Efficient Interpolant Generation in Satisfiability Modulo Linear Integer Arithmetic

lmcs:1033 - Logical Methods in Computer Science, August 10, 2012, Volume 8, Issue 3 - https://doi.org/10.2168/LMCS-8(3:3)2012
Efficient Interpolant Generation in Satisfiability Modulo Linear Integer ArithmeticArticle

Authors: Alberto Griggio ORCID; Thi Thieu Hoa Le ; Roberto Sebastiani

    The problem of computing Craig interpolants in SAT and SMT has recently received a lot of interest, mainly for its applications in formal verification. Efficient algorithms for interpolant generation have been presented for some theories of interest ---including that of equality and uninterpreted functions, linear arithmetic over the rationals, and their combination--- and they are successfully used within model checking tools. For the theory of linear arithmetic over the integers (LA(Z)), however, the problem of finding an interpolant is more challenging, and the task of developing efficient interpolant generators for the full theory LA(Z) is still the objective of ongoing research. In this paper we try to close this gap. We build on previous work and present a novel interpolation algorithm for SMT(LA(Z)), which exploits the full power of current state-of-the-art SMT(LA(Z)) solvers. We demonstrate the potential of our approach with an extensive experimental evaluation of our implementation of the proposed algorithm in the MathSAT SMT solver.


    Volume: Volume 8, Issue 3
    Published on: August 10, 2012
    Imported on: October 14, 2011
    Keywords: Computer Science - Logic in Computer Science,F.4.1
    Funding:
      Source : OpenAIRE Graph
    • The research, training and mobility programme in Trentino; Funder: European Commission; Code: 226070

    8 Documents citing this article

    Consultation statistics

    This page has been seen 1296 times.
    This article's PDF has been downloaded 322 times.